Kodai Mathematical Journal

Some remarks on factorization of entire functions

Hironobu Urabe

Full-text: Open access

Article information

Kodai Math. J., Volume 16, Number 2 (1993), 196-204.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30D20: Entire functions, general theory
Secondary: 30D35: Distribution of values, Nevanlinna theory


Urabe, Hironobu. Some remarks on factorization of entire functions. Kodai Math. J. 16 (1993), no. 2, 196--204. doi:10.2996/kmj/1138039783. https://projecteuclid.org/euclid.kmj/1138039783

Export citation


  • [1] J. CLUNIE, The composition of entire and meromorphic functions, Mathematical Essays dedicated to A. J. Macintyre (Ohio Univ. Press, 1970), 75-92.
  • [2] A. EDREI, Meromorphic functions with three radially distributed values, Trans Amer. Math. Soc. 78 (1955), 276-293.
  • [3] F. GROSS, Factorization of meromorphic functions, U. S. Government Printin Office, 1972.
  • [4] W. K. HAYMAN, Meromorphic functions, Clarendon Press (Oxford), 1964
  • [5] T. KOBAYASHI, On a characteristic property of the exponential function, Koda Math. Sem. Rep. 29 (1977), 130-156.
  • [6] R. NEVANLINNA, Le theoreme de Picard-Borel et la theorie des functions mero morphes, Gauthier Villars (Paris), 1929.
  • [7] Y. NODA, On factorization of entire functions, Kodai Math. J. 4 (1981), 480-494
  • [8] M. OZAWA, On the existence of prime periodic entire functions, Kodai Math Sem. Rep. 29 (1978), 308-321.
  • [9] G. POLYA, On an integral function of an integral function, J. London Math. Soc 1 (1926), 12-15.
  • [10] A. REYI AND C. RENYI, Some remarks on periodic entire functions, J. d'analys Math. 14 (1965), 303-310.
  • [11] G. SONG AND J. HUANG, On pseudo-primality of the n-th power of prime entir functions, Kodai Math. J. 10 (1987), 42-48.
  • [12] G. SONG AND L. LIAO, Existence of prime entire function of finite order whos even powers are not pseudo-prime, J. of East China Normal Univ. (Natural Science, 1988, No. 2), 3-9.